# SDR DXTA2024080600111

- Difficulty date: August 5, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N857QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000110
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR MAIN DOOR HANDLE BINDING MAKING IT DIFFICULT TO CLOSE. REMOVED THE DOORSTEPS AND OPENED THE DOOR PANELS TO ACCESS THE DOOR HANDLE AND LATCHING MECHANISM; WHEN ACTUATING THE DOOR HANDLE IT IS BINDING ON THE BEGINNING OF THE CLOSING ACTUATION. STARTED DISCONNECTING THE LINKAGE ROD END TO ELIMINATE WHAT IS CAUSING THE HANDLE TO STICK OR BIND UP WHEN ACTUATING. CONTINUED TROUBLE SHOOTING CAUSE OF BINDING. FOUND PUSH RODS #1 AND #2 OVER TENSIONED. ADJUSTED .RODS TO. REMOVE TENSION FROM LINKAGE. CHECKED ALL LATCH/LOCK SYSTEM RIGGING AND PERFORMED FUNCTIONAL TEST. DOOR OPERATION CHECKED GOOD. CLOSED DOOR ACCESS PANELS AND STEPS. IA W CE700
